On model theory of doubly transitive groups

    Research output: Contribution to journalArticle

    Original languageEnglish
    Pages (from-to)1-6
    Number of pages6
    JournalBULLETIN OF SCHOOL OF HEALTH SCIENCES OKAYAMA UNIVERSITY
    Volume8
    Publication statusPublished - 1997

    Cite this

    On model theory of doubly transitive groups. / Tanaka, Katsumi.

    In: BULLETIN OF SCHOOL OF HEALTH SCIENCES OKAYAMA UNIVERSITY, Vol. 8, 1997, p. 1-6.

    Research output: Contribution to journalArticle

    @article{b00ab8f1b6cd4b2eb34d75953d2e100d,
    title = "On model theory of doubly transitive groups",
    author = "Katsumi Tanaka",
    year = "1997",
    language = "English",
    volume = "8",
    pages = "1--6",
    journal = "BULLETIN OF SCHOOL OF HEALTH SCIENCES OKAYAMA UNIVERSITY",

    }

    TY - JOUR

    T1 - On model theory of doubly transitive groups

    AU - Tanaka, Katsumi

    PY - 1997

    Y1 - 1997

    M3 - Article

    VL - 8

    SP - 1

    EP - 6

    JO - BULLETIN OF SCHOOL OF HEALTH SCIENCES OKAYAMA UNIVERSITY

    JF - BULLETIN OF SCHOOL OF HEALTH SCIENCES OKAYAMA UNIVERSITY

    ER -